# SDR DXTA200501143

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600396
- Aircraft time: 8,262 hours, 6,604 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Splice
- Condition: Disconnected
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, RIGHT MAIN GEAR LIGHT WOULD NOT ILLUMINATE.  BULB CHECKED GOOD ON ROTARY TEST.  FOUND DME SPLICE DISCONNECTED IN ACTUATOR HARNESS RECONNECTED AND OPS CHECK GOOD IAW CE560 MM 32-31-04.
